# SDR PLGA990301B

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342BE
- Make and model: Saab SF340A
- Aircraft serial: 340A096
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31342001
- Condition: Failed
- Location: Right
- Part time: 1,663 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS-HPN - FLT 6269 - AFTER DEPARTURE OUT OF BOS, THE RIGHT A/C GENERATOR LIGHT ILLUMINATED.  AIRCRAFT DIVERTED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE A/C GENERATOR AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
